CI²MA - Publicaciones | Prepublicaciones


Pre-Publicación 2015-22

Ana Alonso-Rodriguez, Jessika Camaño, Riccardo Ghiloni, Alberto Valli:

Graphs, spanning trees and divergence-free finite elements in general topological domains

Abstract:

We construct sets of basis functions of the space of divergence-free finite elements of Raviart-Thomas type in a general topological domain. Two different methods are presented: one using a suitable selection of the curls of Nedelec finite elements, the other based on an efficient algebraic procedure. The first approach look to be more useful for numerical approximation, as the basic functions have a localized support.

Descargar en formato PDF PDF

Esta prepublicacion dio origen a la(s) siguiente(s) publicación(es) definitiva(s):

Ana ALONSO-RODRIGUEZ, Jessika CAMAñO, Riccardo GHILONI, Alberto VALLI: Graphs, spanning trees and divergence-free finite elements in domains of general topology. IMA Journal of Numerical Analysis, vol. 37, 4, pp. 1986-2003, (2017).